Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 452, NWS Norman, OK

May 29, 2016Kay County, Noble County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 29, 2016, 1:51 PM CDT for Kay County, Noble County, Oklahoma. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 1:51 PM CDT (18:51 UTC)
Expired
May 29, 2016, 2:30 PM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Kay County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 97 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 2:13 PM CDTHAIL 1.254 Sw Ponca City, OK
May 29, 2:20 PM CDTHAIL 1.251 S Ponca City, OK
May 29, 2:20 PM CDTHAIL 1.756 Sw Ponca City, OK
May 29, 2:34 PM CDTHAIL 1.253 S Ponca City, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1734 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

025 
WUUS54 KOUN 291851
SVROUN
OKC071-103-291930-
/O.NEW.KOUN.SV.W.0452.160529T1851Z-160529T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
151 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL KAY COUNTY IN NORTHERN OKLAHOMA...
  NORTH CENTRAL NOBLE COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 230 PM CDT

* AT 151 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARLAND...
  MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PONCA CITY...MARLAND AND MCCORD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3670 9705 3668 9706 3666 9706 3664 9705
      3660 9704 3659 9706 3658 9700 3659 9695
      3660 9692 3660 9691 3648 9714 3657 9728
      3674 9714
TIME...MOT...LOC 1851Z 222DEG 13KT 3656 9718 

HAIL...1.25IN
WIND...60MPH
 
$$

SIX
1 follow-up statement
411 
WWUS54 KOUN 291909
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
209 PM CDT SUN MAY 29 2016

OKC071-103-291930-
/O.CON.KOUN.SV.W.0452.000000T0000Z-160529T1930Z/
KAY OK-NOBLE OK-
209 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTH CENTRAL KAY AND NORTH CENTRAL NOBLE COUNTIES...

AT 208 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MARLAND...MOVING NORTHEAST AT 15 MPH. ANOTHER SEVERE THUNDERSTORM
WAS LOCATED 3 MILES SOUTHWEST OF PONCA CITY.  NICKEL SIZE HAIL WAS
REPORTED WITH THE STORM SOUTHWEST OF PONCA CITY. 

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...MARLAND AND MCCORD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3670 9705 3668 9706 3666 9706 3664 9705
      3660 9704 3659 9706 3658 9700 3659 9695
      3660 9692 3660 9691 3648 9714 3657 9728
      3674 9714
TIME...MOT...LOC 1908Z 234DEG 11KT 3656 9712 

HAIL...1.25IN
WIND...60MPH
 
$$

SIX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:49 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 29, 12:49 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1249 PM CDT SUN MAY 29 2016

.DISCUSSION...
29/18Z TAF discussion follows.

&&

.AVIATION...
Primarily VFR forecast most of the forecast period. MVFR
conditions will be likely over northwest Oklahoma terminals in
area of persistent TSRA. Will carry TSRA chances across northwest
Oklahoma terminals first portion of forecast with focus shifting
south and west with time. With confidence not high enough for
prevailing or tempo across KPNC down to KOKC/KOUN...TSRA will not
be mentioned this issuance. Higher chances after 22Z through at
least 04-06Z is expected southwest Oklahoma and KSPS terminals as
moisture increases over that region and storms form and move out
of the Texas Panhandle late in the day. MVFR or brief IFR
conditions expected near storms.

&&

.PREV DISCUSSION... /issued 1133 AM CDT SUN MAY 29 2016/

DISCUSSION...
Thunderstorm intensity has decreased some over the past
hour in northwest Oklahoma as the 85h flow as decreased
through the morning. In the short term, it appears the main
impact with these storms will be heavy rainfall and flooding.

Storms over northwest Oklahoma will likely continue into
the afternoon with new develop possible south and east.
The air mass over the western half of Oklahoma is relatively
dry compared with lower 70 dewpoints in eastern Oklahoma.

More humid air over Texas will advect northward this afternoon
although slowly. This may result in some development of storms
as temperatures will warm well into the 80s.

Other storms will likely form in the Texas Panhandle/West Texas.
Storms that form should move into western Oklahoma and western
north Texas during the afternoon/evening. The overall flow through
7-5h will remain rather weak...but enough to support some storm
organization.

PREV DISCUSSION... /issued 640 AM CDT SUN MAY 29 2016/

DISCUSSION...

AVIATION...
Showers over northwest Oklahoma will continue to drift southeast
and may develop some thunder later this morning. Later this
afternoon, thunderstorms on the dryline in Texas are expected to
enter west central or southwest Oklahoma and drift southeast over
night. mvfr conditions are generally expected over much of western
and central Oklahoma. Outside of thunderstorms, winds will be
southeast.

PREV DISCUSSION... /issued 250 AM CDT SUN MAY 29 2016/

DISCUSSION...
The morning's forecast is dominated by the north Texas complex of
thunderstorms. These are expected to slowly drift east/southeast
and mostly dissipate later this morning. models are very disparate
regarding location of rain and thunderstorms later today. while
the deep moisture and dryline are givens, the impact of upslope
boundary layer flow and a weak upper wave makes it difficult to
place new initiation. the HRRR and nam indicate that a complex of
thunderstorms will begin in the eastern oklahoma and texas
panhandles and move through the western half of Oklahoma later
today. These would move into southwest Oklahoma this evening and
probably join with other storms moving east from the dryline in
the central or southern Texas panhandle. Depending on storm
location/movement some parts of north Texas could get heavy
rainfall again Sunday night. Confidence is too low presently for a
flood watch. Uncertainty is also high for Monday night and Tuesday
morning when another weak upper wave is expected to pass through
a similarly very wet airmass. Some enhancement has been made to
pops in southwest Oklahoma and nearby Texas for another complex
that may move off the dryline to the west of Oklahoma. By later
Tuesday into early Wednesday there is still fair agreement on a
front moving slowly through Oklahoma and bringing widespread rain
and thunderstorms. The front should clear the Red River Wednesday
night and bring somewhat drier and milder air for the rest of the
week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  82  64  82  65 /  50  30  40  30
Hobart OK         83  63  82  65 /  60  50  30  30
Wichita Falls TX  84  64  84  66 /  50  60  40  30
Gage OK           81  60  82  63 /  60  40  20  20
Ponca City OK     83  63  82  65 /  40  30  30  20
Durant OK         85  66  83  67 /  30  30  50  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

06/11
Hazardous weather outlook, May 29, 11:55 AM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT SUN MAY 29 2016

OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS THROUGH TONIGHT.

LOCATION...
THE SLIGHT RISK IS WEST OF A LINE FROM ARNETT... TO CHICKASHA...
TO DUNCAN OKLAHOMA... INCLUDING ALL OF WESTERN NORTH TEXAS. A
MARGINAL RISK ENCOMPASSES THE REMAINDER OF OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 1 PM TODAY
THROUGH 2 AM TONIGHT.

IMPACTS...
THE PRIMARY HAZARDS WILL BE HALF DOLLAR TO GOLF BALL SIZE HAIL AND
60 TO 70 MPH WIND GUSTS. THE TORNADO POTENTIAL IS VERY LOW.

DISCUSSION...
WIDELY SCATTERED THUNDERSTORMS ACROSS NORTHWEST OKLAHOMA WILL LIKELY CONTINUE
INTO THE AFTERNOON WITH ADDITIONAL STORMS FORMING SOUTH AND EAST.
MEANWHILE...MORE HUMID AIR OVER NORTH TEXAS WILL SLOWLY MOVE NORTHWARD THIS
AFTERNOON AND EVENING.  THIS MAY RESULT IN WIDELY SCATTERED THUNDERSTORMS OVER
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WHERE AFTERNOON TEMPERATURES WILL WARM
INTO THE MID AND UPPER 80S.

PERHAPS A MORE LIKELY SCENARIO WILL BE FOR STORMS TO FORM ACROSS THE TEXAS
PANHANDLE DURING THE AFTERNOON.  THESE STORMS WILL MOVE INTO WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS DURING THE EVENING HOURS.  HAIL AND DAMAGING WINDS WILL BE
POSSIBLE.

.HEAVY RAINFALL..
ANY OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL FOR HEAVY
RAINFALL THAT COULD CAUSE LOCALIZED FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...STORM SPOTTER
GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS
SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH THURSDAY
MORNING. THERE IS A MARGINAL RISK OF SEVERE STORMS IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS ON MONDAY. THERE IS A MARGINAL
RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA ON TUESDAY. STRONG
TO SEVERE STORMS WILL ALSO BE POSSIBLE ON WEDNESDAY.

.HEAVY RAINFALL..
SCATTERED THUNDERSTORMS WILL CONTINUE THE POTENTIAL FOR HEAVY
RAINFALL THAT COULD CAUSE FLOODING THROUGH WEDNESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MAHALE/THOREN

In the hours before

Local storm report, May 29, 9:58 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
958 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     HAIL             3 S TANGIER             36.38N 99.53W
05/29/2016  E1.00 INCH       WOODWARD           OK   PUBLIC

&&

FM
Special weather statement, May 29, 10:54 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1054 AM CDT SUN MAY 29 2016

OKZ004-009-010-291630-
HARPER OK-ELLIS OK-WOODWARD OK-
1054 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARPER...NORTH
CENTRAL ELLIS AND CENTRAL WOODWARD COUNTIES UNTIL 1130 AM CDT...

AT 1052 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES SOUTH OF MAY TO 5 MILES NORTH OF FARGO TO NEAR SHARON...MOVING
EAST-NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WOODWARD...MOORELAND...FORT SUPPLY...SHARON...MAY AND TANGIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

IF ON OR NEAR FORT SUPPLY LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3653 9996 3672 9967 3661 9930 3637 9898
      3623 9938 3643 9968
TIME...MOT...LOC 1552Z 248DEG 15KT 3651 9980 3645 9961 3630 9938

11
Special weather statement, May 29, 11:29 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1129 AM CDT SUN MAY 29 2016

OKZ004-009-010-291700-
HARPER OK-ELLIS OK-WOODWARD OK-
1129 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HARPER...NORTH
CENTRAL ELLIS AND SOUTHWESTERN WOODWARD COUNTIES UNTIL NOON CDT...

AT 1126 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
8 MILES SOUTHWEST OF MAY TO 6 MILES SOUTH OF FORT SUPPLY TO 3 MILES
WEST OF SHARON...MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WOODWARD...FORT SUPPLY...SHARON...MAY AND TANGIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR FORT SUPPLY LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. IF YOU HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT
BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3667 9971 3653 9937 3627 9921 3626 9946
      3646 9966 3654 9991
TIME...MOT...LOC 1626Z 255DEG 7KT 3653 9986 3648 9960 3629 9940

11
Local storm report, May 29, 11:41 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1141 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     FLASH FLOOD      1 S TANGIER             36.41N 99.53W
05/29/2016                   WOODWARD           OK   TRAINED SPOTTER

            COUNTY ROAD UNDER WATER AT THIS LOCATION AND SEVERAL
            OTHER COUNTY ROADS SOUTH AND EAST OF TANGIER.

&&

FM
Special weather statement, May 29, 12:02 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1202 PM CDT SUN MAY 29 2016

OKZ009-010-291730-
ELLIS OK-WOODWARD OK-
1202 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ELLIS AND
SOUTHWESTERN WOODWARD COUNTIES UNTIL 1230 PM CDT...

AT 1159 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES NORTH OF FARGO TO 6 MILES SOUTHWEST OF WOODWARD TO 3 MILES
NORTHWEST OF SHARON...MOVING EAST AT 5 MPH.

HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WOODWARD...FORT SUPPLY AND TANGIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3659 9957 3659 9955 3642 9930 3631 9930
      3625 9953 3639 9958 3648 9967
TIME...MOT...LOC 1659Z 266DEG 6KT 3647 9960 3640 9950 3631 9938

11
Special weather statement, May 29, 1:48 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
148 PM CDT SUN MAY 29 2016

OKZ008-013-291915-
NOBLE OK-KAY OK-
148 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL NOBLE AND SOUTH
CENTRAL KAY COUNTIES UNTIL 215 PM CDT...

AT 145 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARLAND...MOVING
NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3669 9698 3669 9702 3670 9704 3668 9706
      3666 9706 3664 9705 3660 9704 3659 9706
      3658 9700 3660 9692 3660 9691 3643 9716
      3656 9732 3680 9712
TIME...MOT...LOC 1845Z 222DEG 14KT 3655 9719

SIX

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 10:05 PM CDTSpecial Weather StatementOUNJefferson25 min
May 28, 11:22 PM CDTSpecial Weather StatementOUNCotton38 min
May 29, 12:00 AM CDTSpecial Weather StatementOUNJefferson30 min
May 29, 12:22 AM CDTSevere Thunderstorm WarningOUNJefferson38 min
May 29, 12:38 AM CDTSpecial Weather StatementOUNJefferson37 min
May 29, 1:14 AM CDTSpecial Weather StatementOUNCarter31 min
May 29, 1:16 AM CDTSpecial Weather StatementOUNLove29 min
May 29, 1:48 AM CDTSpecial Weather StatementOUNCarter42 min
May 29, 2:20 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall, Murray40 min
May 29, 2:57 AM CDTSpecial Weather StatementOUNJohnston33 min
May 29, 7:16 AM CDTSpecial Weather StatementOUNMajor29 min
May 29, 7:21 AM CDTSpecial Weather StatementOUNDewey24 min
May 29, 7:50 AM CDTSpecial Weather StatementOUNMajor25 min
May 29, 8:07 AM CDTSpecial Weather StatementOUNDewey23 min
May 29, 8:16 AM CDTAreal Flood AdvisoryOUNDewey, Major, Woodward3 hr
May 29, 8:30 AM CDTSpecial Weather StatementOUNDewey15 min
May 29, 8:52 AM CDTSpecial Weather StatementOUNDewey23 min
May 29, 8:55 AM CDTSpecial Weather StatementOUNWoodward35 min
May 29, 9:33 AM CDTSpecial Weather StatementOUNWoodward27 min
May 29, 9:52 AM CDTSevere Thunderstorm WarningOUNWoodward23 min
May 29, 9:54 AM CDTSevere Thunderstorm WarningOUNEllis, Harper66 min
May 29, 10:11 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward49 min
May 29, 10:43 AM CDTAreal Flood AdvisoryOUNWoodward47 min
May 29, 10:54 AM CDTSpecial Weather StatementOUNWoodward36 min
May 29, 11:27 AM CDTFlash Flood WarningOUNWoodward4 hr
May 29, 11:29 AM CDTSpecial Weather StatementOUNWoodward31 min
May 29, 12:02 PM CDTSpecial Weather StatementOUNWoodward28 min
May 29, 1:48 PM CDTSpecial Weather StatementOUNKay27 min
May 29, 2:28 PM CDTSevere Thunderstorm WarningOUNKay, Noble25 min
May 29, 2:48 PM CDTFlash Flood WarningOUNKay, Noble117 min
May 29, 2:56 PM CDTSpecial Weather StatementOUNNoble34 min
May 29, 3:16 PM CDTSpecial Weather StatementOUNRoger Mills29 min
May 29, 4:23 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills37 min
May 29, 4:23 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills52 min
May 29, 5:14 PM CDTSpecial Weather StatementOUNBeckham31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.